| Model Number |
392534 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that ~10 bd insyte¿ autoguard¿ bc pro shielded iv catheter experienced difficult needle retraction.The following information was provided by the initial reporter: the 20g autoguard pro's are sometimes sticking prior to activating the safety for a split second.This happened a couple of times in the ed.Safety feature is still working though.
Event or Problem Description
Additional Manufacturer Narrative
H.6.Investigation summary: since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.Examination of the actual product involved may provide clarification as to the cause for the reported failure.A device history record review showed no non-conformances associated with this issue during the production of this batch.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.